# SDR CA080618002

- Difficulty date: June 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 14,575 hours
- Engine: Pwa PT6T3
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: AAL292030001
- Condition: Interference
- Location: Cockpit Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE INSTALLATION OF VERTICAL REFERENCE SEAT KIT, IAW STC SH06-31, IT WAS DISCOVERED THAT THE CYCLIC FLIGHT CONTROL STICK IS INTERFERED WITH DUE TO THE SEAT NOW BEING POSITIONED FURTHER FWD AND ELEVATED BECAUSE OF THE KIT INSTALLATION. AN ELEVATION OF THE INSTALLATION IS ATTACHED TO PROVIDE DETAILS OF THIS ISSUE. THE CYCLIC CONTROL STICK CONTACTS THE SEAT FRAME WHEN THE SEAT IS TILTED. THE CYCLIC CONTROL STICK IS NOT ABLE TO CONTACT THE CONTROL STOP WHEN THE SEAT IS IN THE TILTED POSITION.
